| Model Number |
10471067 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A discordant falsely elevated high-sensitivity troponin i (tnih) patient result was obtained on a dimension vista 500 system.The falsely elevated result was reported to the physician(s).The same sample was reprocessed after removing the correlation factors for the tnih assay.A lower result was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih patient result.
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant falsely elevated high-sensitivity troponin i (tnih) patient result obtained on a dimension vista 500 system.Siemens is investigating the event.
Additional Manufacturer Narrative
Additional information (4-jan-2022): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data and the information provided by the customer.Hsc concluded that the event was due to operator use error.The dimension vista high-sensitivity troponin i (tnih) assay lot 21218bc does not require the use of lot specific correlation factors.The cause of the event was that the customer was operating with tnih lot specific correlation factors entered for a tnih assay lot that did not require lot specific correlation factors.Removal of the incorrect tnih assay correlation factors resolved the issue.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2021-00354 was filed on 30-dec-2021.